# SDR CA080805004

- Difficulty date: September 1, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heat Tape
- Part number: 11020140T
- Condition: Burned
- Location: Water Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) THE AFT WATER SUPPLY HEATER TAPE OVERHEATED AND BURNED. INVESTIGATION REVEALED WATER HEATER WAS RUNNING WITHOUT TEMP REGULATION.  HEATER WAS REPLACED.
